# SDR ASAA2013031794247

- Difficulty date: March 17, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 36,750 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-02.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.
